# SDR 9712609873

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL INDICATION FAILURE LIGHT CAME ON DURING CLIMBOUT, PRIOR TO FLAP RETRACTION.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND DIVERTED TO MSP.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SWITCH S1-299 AND TESTED STALL WARNING SYSTEM PER MAINTENANCE MANUAL, OPERATIONAL CHECK OK.
